# SDR DJFA20121127001

- Difficulty date: November 27, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N732FL
- Make and model: Cessna 750
- Aircraft serial: 7500114
- Aircraft time: 10,041 hours, 6,080 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Condition: Failed
- Location: Efb
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ELECTRICAL BURNING ODOR DURING FLIGHT COMING FROM OUTLET FOR EFB.  AFTER NOTICING ODOR,  IT WAS NOTED THE EFB WAS NO LONGER SHOWING A CHARGE.  MX FOUND THE POWER ADAPTOR FOR THE EFB FAILED AND REPLACED IT.
